# SDR ASOA2018121475338

- Difficulty date: November 27, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N862AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 35,484 hours, 33,270 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R311719
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF: CO# 7476718 JOB# 7747671 OP# 83: F.S.484, RBL 36.00 INBD AND OUTBD CLIPS ARE CRACKED. C/A: REPAIRED DAMAGE I.A.W. BOMBARDIER REO 601R-53-41-2393 REV.A, DATED 2018-11-18, EXPRESSJET EC/TC REO 601R-53-41-2393 REV.0, DATED 2018-11-19, BOMBARDIER REO 601R-53-41-059 REV.B, DATED 2009-09-16 AND EXPRESSJET EC/TC REO 601R-53-41-059 REV.D, DATED 2015-06-16.
